# SDR DALA1144840961

- Difficulty date: July 25, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 56,946 hours, 42,895 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND EMERGENCY LIGHT ON WALL IN VENTRAL STAIRWAY INOPERATIVE.  MAINTENANCE FOUND AND REPAIRED WIRE PER BOEING SWPM.  OPERATION CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
